# SDR WX0600018

- Difficulty date: January 18, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N871GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53296
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - MAINTENANCE FOUND THE EMERGENCY LIGHTS IN THE TAIL CONE AREA INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS IN THE TAIL CONE IAW MM 33-53-00.  OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
